Alert archive / Texas / Wind Advisories in 2026
Wind Advisory 2, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this wind advisory at Feb 25, 2026, 3:36 AM CST for 6 counties in Texas. It took effect at Feb 25, 2026, 9:00 AM CST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Feb 25, 2026, 3:36 AM CST (09:36 UTC)
- In effect from
- Feb 25, 2026, 9:00 AM CST
- Expired
- Feb 25, 2026, 6:00 PM CST
- In force
- 9 hr
- Issued by
- NWS Corpus Christi, TX
Counties Aransas County, TX, Calhoun County, TX, Kleberg County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX
The radar
The Corpus Christi radar (KCRP), 34 km from the middle of the area, began a volume at 09:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 9.6 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1269 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 164 m²/s²
- 0-3 km storm-relative helicity
- 370 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
476 WWUS74 KCRP 250936 NPWCRP URGENT - WEATHER MESSAGE National Weather Service Corpus Christi TX 336 AM CST Wed Feb 25 2026 TXZ245-342>347-442-443-447-251900- /O.NEW.KCRP.WI.Y.0002.260225T1500Z-260226T0000Z/ Coastal Aransas-Coastal Kleberg-Coastal Nueces-Coastal San Patricio-Aransas Islands-Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands-Calhoun Islands- Including the cities of Ingleside, Corpus Christi, Port Lavaca, Port O Connor, Aransas Pass, Flour Bluff, Bayside, Rockport, Port Aransas, Seadrift, Austwell, Holiday Beach, Portland, and Fulton 336 AM CST Wed Feb 25 2026 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS EVENING... * WHAT...South winds 20 to 30 mph with gusts up to 40 mph expected. * WHERE...Aransas Islands, Calhoun Islands, Coastal Aransas, Coastal Calhoun, Coastal Kleberg, Coastal Nueces, Coastal Refugio, Coastal San Patricio, Kleberg Islands, and Nueces Islands Counties. * WHEN...From 9 AM this morning to 6 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ AE
1 follow-up statement
911 WWUS74 KCRP 251929 NPWCRP URGENT - WEATHER MESSAGE National Weather Service Corpus Christi TX 129 PM CST Wed Feb 25 2026 TXZ245-342>347-442-443-447-260000- /O.CON.KCRP.WI.Y.0002.000000T0000Z-260226T0000Z/ Coastal Aransas-Coastal Kleberg-Coastal Nueces-Coastal San Patricio-Aransas Islands-Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands-Calhoun Islands- Including the cities of Rockport, Seadrift, Port O Connor, Aransas Pass, Fulton, Flour Bluff, Corpus Christi, Holiday Beach, Ingleside, Portland, Port Aransas, Port Lavaca, Bayside, and Austwell 129 PM CST Wed Feb 25 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...South winds 20 to 30 mph with gusts up to 35 mph. * WHERE...Aransas Islands, Calhoun Islands, Coastal Aransas, Coastal Calhoun, Coastal Kleberg, Coastal Nueces, Coastal Refugio, Coastal San Patricio, Kleberg Islands, and Nueces Islands Counties. * WHEN...Until 6 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ JCP
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this wind advisory went out at Feb 25, 12:10 AM CST, 3 hours 26 minutes earlier. Its key messages:
- Updated at 1208 AM CST Wed Feb 25 2026
- Elevated to critical fire weather conditions daily
- Very warm today/Thursday
- Late-week cold front
Area forecast discussion, Feb 25, 12:10 AM CST, 3 hours 26 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
1210 AM CST Wed Feb 25 2026
...New DISCUSSION, AVIATION, MARINE, FIRE WEATHER...
.KEY MESSAGES...
Updated at 1208 AM CST Wed Feb 25 2026
- Elevated to critical fire weather conditions daily
- Very warm today/Thursday
- Late-week cold front
&&
.DISCUSSION...
Issued at 1208 AM CST Wed Feb 25 2026
Windy conditions will continue through today for most locations,
though winds will weaken out west as the day progresses. Near record
high temperatures are forecast for much of South Texas today and
tomorrow before a weak front moves in Thursday night into Friday
morning. This front is not expected to impact temperatures too much
(about 10 degrees cooler Friday) but it will usher in a drier
airmass.
&&
.AVIATION...
(06Z TAFS)
Issued at 1208 AM CST Wed Feb 25 2026
LLWS will be a concern through 12-14Z as a low-level jet ramps up
along the coastal plains. KALI/KCRP/KVCT were the terminals with
added LLWS lines with KCOT/KLRD remaining outside of this LLJ
influence. Winds will continue to be gusty after 14Z increasing to
20-25 kts along the coast.
&&
.MARINE...
Issued at 1208 AM CST Wed Feb 25 2026
A southerly strong breeze(BF 6) with occasional gusts to near gale
(BF 7) will continue through tonight. Winds Thursday will relax to
moderate to fresh breeze (BF 4-5) and to a gentle (BF 3) breeze
Thursday night. Rain chances will be minimal (under 5%) through the
weekend.
&&
.FIRE WEATHER...
Issued at 1208 AM CST Wed Feb 25 2026
Elevated fire weather conditions will continue through late this
week. Near record warm temperatures today and Thursday will result
in RH values dropping to at least 15% out west and 30-40% east.
Southerly winds today will be strongest across eastern areas with
much lighter winds out west. This will lead to widespread elevated to
near critical fire weather conditions. While even drier air moves in
Thursday afternoon, winds will weaken a bit ahead of an approaching
front and will begin to shift to the northwest by Thursday
afternoon/evening behind the front. Winds will remain lighter Friday
into Saturday, though low RH levels will persist.
&&
.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi 87 63 91 64 / 0 0 0 0
Victoria 83 60 86 59 / 0 0 0 0
Laredo 94 59 98 61 / 0 0 0 0
Alice 92 59 96 61 / 0 0 0 0
Rockport 79 65 80 64 / 0 0 0 0
Cotulla 93 57 98 59 / 0 0 0 0
Kingsville 91 60 96 62 / 0 0 0 0
Navy Corpus 78 65 80 65 / 0 0 0 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...Small Craft Advisory until 6 AM CST Thursday for GMZ231-232-236-
237-250-255-270-275.
&&
DISCUSSION...CLM/93
AVIATION...AE/82Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.